# SDR WTAA950189

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - FLAP CONTROL FAULT REPORTED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL UNIT AND FLAP ANNUNCIATOR.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SRVICE.  TEARDOWN REPORT CONFIRMED FLAP CONTROL UNIT TO HAVE CAUSED INTERMITTENT FAULT.  (M)
